# SDR CA030312005

- Difficulty date: February 28, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393325
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHTDECK LT SIDE WINDOW CRACKED. WINDOW ASSEMBLY REPLACED.
